# SDR C77A20130505001

- Difficulty date: May 5, 2013
- Submitted: May 5, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 15,753 hours, 8,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066803401
- Condition: Corroded
- Location: Cargo Door
- Part time: 15,753 hours, 8,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT STRUCTURE HAS CORROSION AT FWD SEAL DEPRESSOR.  R & R FWD SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01.
